MAUDE Adverse Event Report: CODMAN & SHURTLEFF CODMAN 3000; HEPATIC ARTERY INFUSION PUMP

CODMAN & SHURTLEFF CODMAN 3000; HEPATIC ARTERY INFUSION PUMP
Model Number AP03000H
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The date of the adverse event is unknown.Intera has contacted the author of the study in order to obtain more information regarding the reported malfunction.The author discussed that this complaint was reported to codman previously; however, intera was unable to find a complaint file that matched the malfunction referenced in the publication.Intera has informed the author of this and requested the information regarding the malfunction; however the author has been unable to provide.Thus, intera is unable to complete a full investigation as to the root cause of the apparent malfunction.If any further information on this malfunction is obtained, a supplemental report will be filed.Serial number and implant date were obtained from device tracking system based on the implant timeframe stated in the publication.
 
Event or Problem Description
The publication ''combined systemic and hepatic artery infusion pump chemo-therapy as a liver-directed therapy for colorectal liver metastasis-review of literature and case discussion," cancers (2021) volume 13 was published and made available online.It decribes a case study in which a hepatic artery infusion pump "malfunctioned.".

Brand Name
CODMAN 3000
Common Device Name
HEPATIC ARTERY INFUSION PUMP
Manufacturer (Section D)
CODMAN & SHURTLEFF
325 paramount drive
rayhnam MA 02767
MDR Report Key11676331
Report Number3015537318-2021-00003
Device Sequence Number3015582
Product Code LKK
UDI-Device Identifier10886704043591
UDI-Public10886704043591
Combination Product (Y/N)Y
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P890055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source literature
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAP03000H
Device Catalogue NumberAP03000H
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2021
Initial Report FDA Received Date04/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age46 YR